# SDR SIMA2021008092006

- Difficulty date: July 25, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N220NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000523
- Aircraft time: 13,798 hours, 9,270 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 83-84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005: RH FLOOR SEAT TRACK HAVE SEVERAL AREAS OF CORROSION BETWEEN FR 80-84 (MARKED) (LEVEL2 CORROSION)-C/A-REMOVED AND REPLACED RH FLOOR SEAT TRACK AT FR 80-84 IAW ERJ 175 SRM 51-40-02, 51-40-08. SEE WIPS AND TASK FOR DETAILS
